# SDR A6WA202206098191

- Difficulty date: June 9, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 39,911 hours, 38,534 cycles
- System (JASC): 3251 · Steering Unit
- Part: Steering Sys
- Condition: Warning Message
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEERING INOP CAUT MSG ABOUT 15 MIN AFTER TO. C/W QRH MSG RETURNED AFTER STEERING SWITCH RESET. ATTEMPTED MULTIPLE CYCLES OF STEERING SWITCH NO FIX. AFTER CONFIGURING A/C FOR LANDING CYCLED STEERING SWITCH TO ON CAUT MSG REMAINED CLEARED LANDED WITH NORMAL STEERING AND TAXIED TO GATE. ***AIRCRAFT NOT REMOVED FROM SERVICE **** C/W FIM RESET MSG CLEARED.
